# SDR SIMA20140706004

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 27,107 hours, 23,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT CRADLE BROKEN.  R & R CAPTAINS FLASHLIGHT ASSEMBLY IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
